# SDR SWAA2018080223996

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 70,642 hours, 42,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: 6557457
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER FORWARD SCREW LOOSE.  SECURED SCREW PER SIP.
